ClinVar Miner

Submissions for variant NM_000074.3(CD40LG):c.514T>C (p.Tyr172His)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001060218 SCV001224895 uncertain significance X-linked hyper-IgM syndrome 2019-03-08 criteria provided, single submitter clinical testing This sequence change replaces tyrosine with histidine at codon 172 of the CD40LG protein (p.Tyr172His). The tyrosine residue is highly conserved and there is a moderate physicochemical difference between tyrosine and histidine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individuals with clinical features of hyper IgM syndrome (PMID: 16509032, Invitae). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be disruptive, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. This variant disrupts the p.Tyr172 amino acid residue in CD40LG. Other variant(s) that disrupt this residue have been observed in individuals with CD40LG-related conditions (PMID: 22928961), which suggests that this may be a clinically significant amino acid residue. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.